Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 209

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Fourier analysis on the sphere
Thomas O. Sherman.
Trans. Amer. Math. Soc. 209 (1975), 1-31
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0390663
Ramsey graphs and block designs. I
T. D. Parsons.
Trans. Amer. Math. Soc. 209 (1975), 33-44
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0396317
Minimal covers and hyperdegrees
Stephen G. Simpson.
Trans. Amer. Math. Soc. 209 (1975), 45-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0392534
Global dimension of differential operator rings. II
K. R. Goodearl.
Trans. Amer. Math. Soc. 209 (1975), 65-85
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382359
Ramsey theorems for multiple copies of graphs
S. A. Burr, P. Erdős and J. H. Spencer.
Trans. Amer. Math. Soc. 209 (1975), 87-99
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0409255
A characterization of manifolds
Louis F. McAuley.
Trans. Amer. Math. Soc. 209 (1975), 101-107
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0391099
Isotropic immersions and Veronese manifolds
T. Itoh and K. Ogiue.
Trans. Amer. Math. Soc. 209 (1975), 109-117
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0375172
Projective limits in harmonic analysis
William A. Greene.
Trans. Amer. Math. Soc. 209 (1975), 119-142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0376952
Sheaves of $H$-spaces and sheaf cohomology
James M. Parks.
Trans. Amer. Math. Soc. 209 (1975), 143-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377860
On rearrangements of Vilenkin-Fourier series which preserve almost everywhere convergence
J. A. Gosselin and W. S. Young.
Trans. Amer. Math. Soc. 209 (1975), 157-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0399756
Measures associated with Toeplitz matrices generated by the Laurent expansion of rational functions
K. Michael Day.
Trans. Amer. Math. Soc. 209 (1975), 175-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0383018
On bounded elements of linear algebraic groups
Kwan-Yuk Claire Sit.
Trans. Amer. Math. Soc. 209 (1975), 185-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0379750
Interpolation and uniqueness results for entire functions
James D. Child.
Trans. Amer. Math. Soc. 209 (1975), 199-209
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0387601
Some $H^{∞}$-interpolating sequences and the behavior of certain of their Blaschke products
Max L. Weiss.
Trans. Amer. Math. Soc. 209 (1975), 211-223
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0372219
The Boolean space of orderings of a field
Thomas C. Craven.
Trans. Amer. Math. Soc. 209 (1975), 225-235
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0379448
Analytic continuation, envelopes of holomorphy, and projective and direct limit spaces
Robert Carmignani.
Trans. Amer. Math. Soc. 209 (1975), 237-258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0385165
Conditions for the existence of contractions in the category of algebraic spaces
Joseph Mazur.
Trans. Amer. Math. Soc. 209 (1975), 259-265
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0387280
On some classes of multivalent starlike functions
Ronald J. Leach.
Trans. Amer. Math. Soc. 209 (1975), 267-273
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0369677
Holomorphic functions on nuclear spaces
Philip J. Boland.
Trans. Amer. Math. Soc. 209 (1975), 275-281
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0388094
On differential rings of entire functions
A. H. Cayford and E. G. Straus.
Trans. Amer. Math. Soc. 209 (1975), 283-293
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382671
On sums over Gaussian integers
D. G. Hazlewood.
Trans. Amer. Math. Soc. 209 (1975), 295-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0371842
On the representation of lattices by modules
George Hutchinson.
Trans. Amer. Math. Soc. 209 (1975), 311-351
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0376462
Product integral techniques for abstract hyperbolic partial differential equations
J. W. Spellmann.
Trans. Amer. Math. Soc. 209 (1975), 353-365
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377590
$a^{*}$-closures of lattice-ordered groups
Roger Bleier and Paul Conrad.
Trans. Amer. Math. Soc. 209 (1975), 367-387
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0404087
The uniqueness of the one-dimensional paraboson field
Steven Robbins.
Trans. Amer. Math. Soc. 209 (1975), 389-397
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0378637
Compactness properties of topological groups. III
S. P. Wang.
Trans. Amer. Math. Soc. 209 (1975), 399-418
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0374329
Monotone and open mappings on manifolds. I
John J. Walsh.
Trans. Amer. Math. Soc. 209 (1975), 419-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0375326
A generalisation of supersoluble groups
R. J. Haggarty.
Trans. Amer. Math. Soc. 209 (1975), 433-441
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0372023
Erratum to: “Convergence of sequences of semigroups of nonlinear operators with an application to gas kinetics” (Trans. Amer. Math. Soc. 186\ (1973), 259–272, 1974)
Thomas G. Kurtz.
Trans. Amer. Math. Soc. 209 (1975), 442
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0375026